| Model Number |
M0061903440 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a tria soft ureteral stent was used to treat kidney stone during a ureteroscopy procedure performed on (b)(6) 2024.During the procedure, stent was found broken in the packaging.The procedure was successfully completed with another tria soft ureteral stent.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft broken.